# SDR OZIA200243005

- Difficulty date: May 20, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 4,821 hours, 4,798 cycles
- Engine: Pwa PW306B
- Engine time: 3,628 hours, 3,757 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 3,628 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RT FUEL FILTER BYPASS INDICATION.
